RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, Issue 5, Pages 611–619 (Mi izv5220)  

Zur Wellengleichung im $n$-dimensionalen Euklidischen Raum

V. Ignatovskij (W. v. Ignatowsky)

Leningrad

Full text: PDF file (1257 kB)

Bibliographic databases:
Language:

Citation: V. Ignatovskij (W. v. Ignatowsky), “Zur Wellengleichung im $n$-dimensionalen Euklidischen Raum”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, no. 5, 611–619

Citation in format AMSBIB
\Bibitem{Von31}
\by V.~Ignatovskij (W.~v.~Ignatowsky)
\paper Zur Wellengleichung im $n$-dimensionalen Euklidischen Raum
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1931
\issue 5
\pages 611--619
\mathnet{http://mi.mathnet.ru/izv5220}
\zmath{https://zbmath.org/?q=an:0003.00901|57.1474.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5220
  • http://mi.mathnet.ru/eng/izv/y1931/i5/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:86
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019